Seguir
Agnes Szendrei
Agnes Szendrei
E-mail confirmado em colorado.edu
Título
Citado por
Citado por
Ano
Clones in universal algebra
Á Szendrei
Les presses de L'universite de Montreal, 1986
4791986
The relationship between two commutators
KA Kearnes, Á Szendrei
International Journal of Algebra and Computation 8 (04), 497-531, 1998
881998
Idempotent algebras with restrictions on subalgebras
Á Szendrei
Acta Sci. Math.(Szeged) 51 (1-2), 251-268, 1987
461987
Clones of algebras with parallelogram terms
KA Kearnes, Á Szendrei
International Journal of Algebra and Computation 22 (01), 1250005, 2012
402012
Simple surjective algebras having no proper subalgebras
Á Szendrei
Journal of the Australian Mathematical Society 48 (3), 434-454, 1990
381990
Equivalence of operations with respect to discriminator clones
E Lehtonen, Á Szendrei
Discrete mathematics 309 (4), 673-685, 2009
282009
Term minimal algebras
A Szendrei
Algebra Universalis 32, 439-477, 1994
271994
A survey on strictly simple algebras and minimal varieties
Á Szendrei
252001
A characterization of minimal locally finite varieties
K Kearnes, Á Szendrei
Transactions of the American Mathematical Society 349 (5), 1749-1768, 1997
211997
Algebras of prime cardinality with a cyclic automorphism
Á Szendrei
Archiv der Mathematik 39, 417-427, 1982
211982
An easy test for congruence modularity
T Dent, KA Kearnes, Á Szendrei
Algebra universalis 67 (4), 375-392, 2012
202012
Automorphism groups and functional completeness
PP Pálfy, L Szabó, Á Szendrei
Algebra Universalis 15, 385-400, 1982
201982
On idempotent reducts of modules I, II
A Szendrei
Colloq. Math. Soc. J. Bolyai 29, 753-768, 1982
201982
On closed classes of quasilinear functions
Á Szendrei
Czechoslovak Mathematical Journal 30 (3), 498-509, 1980
201980
The join of two minimal clones and the meet of two maximal clones
G Czédli, R Halaš, KA Kearnes, PP Pálfy, A Szendrei
algebra universalis 45, 161-178, 2001
192001
The classification of commutative minimal clones
KA Kearnes, Á Szendrei
DISCUSSIONES MATHEMATICAE ALGEBRA AND STOCHASTIC METHODS 19, 147-178, 1999
191999
Unary polynomials in algebras. II
PP Pálfy, Á Szendrei
Contributions to general algebra 2, 273-290, 1983
191983
On closed sets of linear operations over a finite set of square-free cardinality
Á Szendrei
191978
Idempotent reducts of abelian groups
Á Szendrei
Acta Sci. Math.(Szeged) 38 (1–2), 171-182, 1976
191976
Cube term blockers without finiteness
KA Kearnes, Á Szendrei
Algebra universalis 78 (4), 437-459, 2017
172017
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20